RUS  ENG
Full version
JOURNALS // Russian Journal of Nonlinear Dynamics // Archive

Rus. J. Nonlin. Dyn., 2024 Volume 20, Number 4, Pages 565–579 (Mi nd911)

On Motions of a Dynamical System with a Relay Hysteresis

A. M. Kamachkin, D. K. Potapov, V. V. Yevstafyeva

Saint Petersburg State University, nab. Universitetskaya 7/9, St. Petersburg, 199034 Russia

Abstract: We study an $n$-dimensional system of ordinary differential equations (ODEs) with a relay nonsymmetric hysteresis. Conditions under which the system of ODEs governs a dynamical system are specified. We obtain sufficient conditions for motions of the system to be recurrent or periodic. Also, we consider various configurations for the closed phase trajectories (orbits) of the motions as well as properties of fixed (switching) points on these trajectories. An example for the system of dimension 3 is given to support the obtained results.

Keywords: dynamical system, relay hysteresis, recurrent motion, periodic motion, closed phase trajectory, switching points, point mapping

MSC: 34C25, 34C55, 93C15

Received: 26.10.2023
Accepted: 02.11.2024

Language: English

DOI: 10.20537/nd241105



© Steklov Math. Inst. of RAS, 2025